| Model Number |
MMT-326A |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they were hospitalized due to high blood glucose on (b)(6) 2018 with blood glucose of over 300 mg/dl.Customer¿s other blood glucose level was 215 mg/dl at the time of call.Customer did not provide details regarding symptoms and treatment of their high blood glucose episodes.Customer also reported that the reservoir had air bubble anomaly.Customer stated that there was air bubble in the reservoir about 1/8 inch.Customer troubleshoot was not performed.The insulin pump will be returned for analysis and reservoir will not be returned for analysis.